# SDR ABXR200912170046

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 52,262 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 3914025501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX THE AFTR LWR CARGO DOOR HAS CRACKED BEAM END FITTING. INSTALLED NEW FITTING IAW SRM 51-30-05.  ITEM WAS RETURNED TO SERVICE.
